# SDR C2XA11CL154

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 23,050 hours, 17,560 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 17340
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVP - FLT 6089 THE CREW REPORTED A LOUD BANGING NOISE FROM UNDER FIRST OFFICER'S FLOOR.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR UPLOCK PROXIMITY SWITCH AND THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
